# SDR DALA2016102107608

- Difficulty date: October 14, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,979 hours, 17,074 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BULK CARGO BS 1540 BETWEEN STRINGER 39L AND 39R SHEAR TIE.  CORROSION REMOVED AND MEASURED FOUND NO ALLOWABLE DAMAGE AREA. IAW SRM 53-00-07 ALLOWABLE DAMAGE 2 REV102 28 SEP 16. FABRICATED IAW DWG 140T2102 CONTROL. REMOVED AND REPLACED.
